# SDR DL757100168

- Difficulty date: November 3, 2009
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- Aircraft time: 75,584 hours, 37,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1300-1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GARGO INTERCOASTAL VERTICAL WEB HAS CORROSION BETWEEN STA 1300 AND 1320 STR 27R / REPAIRED AT SAA SAT ON N/R CARD 136036.
